# SDR AALA202503109218

- Difficulty date: March 9, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N817AN
- Make and model: Boeing 787-8
- Aircraft serial: 40635
- Aircraft time: 30,330 hours, 4,325 cycles
- System (JASC): 2760 · Drag Control System
- Part: Electronic Unit
- Part number: C99176002
- Part serial: 07729
- Condition: Faulted
- Location: Zone 100
- Part time: 30,330 hours, 4,325 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: SPOILER ALERT ON TAKEOFF CONTINUED UP TO FL17 SO DECESION WAS MADE TO RETRUN TO FIELD. EMERGENCY DECLARED AIRCRAFT LANDED OVERWEIGHT WITHOUT INCIDENT. MAINTENANCE REPLACED SPOILER REMOTE ELECTRONIC UNIT IAW AMM 27-61-22.
